# SDR VTZA97664

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pod Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6617 - LYH-IAD - AIRCRAFT ABORTED TAKEOFF DUE TO POD DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 52140, MEL 52-1.  MAINTENANCE CLOSED DMI 52140 ON 12-01-97 ON 12-01-97 BY ADJUSTING MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
